# SDR TWAA9800901

- Difficulty date: January 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N53110
- Make and model: Boeing 747131
- Aircraft serial: 19676
- Engine: Pwa JT9D7AH
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gear Box
- Part number: 745450001
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

FCO - FLT 883 - DURING CRUISE, NR 2 ENGINE OIL PRESS SLOWLY WENT TO ZERO.  SHUT DOWN THE ENGINE.  REPLACED OIL PUMP MGR P/N 804659-1 AND GEAR BOX MFG P/N 746450-001.  (M)
